# SDR SWIA2020031749332

- Difficulty date: February 27, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N140SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000470
- Aircraft time: 14,701 hours, 8,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CENTER SHEAR CLEAT LOCATED ON FR 12 CROSSBEAM   (C-CHECK) RO 3/14/2020   REMOVED AND REPLACED CENTER SHEAR CLEAT LOCATED ON FR 12 CROSSBEAM. REF: EMB SRM.
